# SDR AALA202504215291

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,748 hours, 28,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY GIRT BAR SICKS. ADJUSTED GIRT BAR HOLDERS ON AFT DOOR SLIDES. OPERTIONAL CHECK GOOD. PER AMM 25-61-00.
